# SDR DL72S960054

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 657273434
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, AILERON PANEL UPPER SKIN WAS FOUND DENTED.  SPLICED UPPER SKIN PER SRM 57-53-5 FIG 3.
